MathSciNet Relay Station
MathSciNet bibliographic data
MR1197035 (94a:60109) 60J50
Picardello, Massimo A.; Woess, Wolfgang Martin boundaries of Cartesian products of Markov chains. Nagoya Math. J. 128 (1992), 153–169.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement